Convolutional attractors of stationary sequences of random measures on compact groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, p. 213-233
@article{AIHPB_1994__30_2_213_0,
     author = {Mindlin, D. S. and Rubshtein, B. A.},
     title = {Convolutional attractors of stationary sequences of random measures on compact groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {2},
     year = {1994},
     pages = {213-233},
     zbl = {0808.60012},
     mrnumber = {1276998},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_2_213_0}
}
Mindlin, D. S.; Rubshtein, B. A. Convolutional attractors of stationary sequences of random measures on compact groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, pp. 213-233. http://www.numdam.org/item/AIHPB_1994__30_2_213_0/

[1] I.P. Cornfeld, S.V. Fomin and Ya G. Sinai, Eegodic Theory, Springer-Verlag, New York, 1981.

[2] I. Csiszar, On Infinite Products of Random Elements and Infinite Convolutions of probability Distributions on Locally Compact Groups, Z. Wahr. Geb., Vol. 5, 1966, pp. 279-295. | MR 205306 | Zbl 0144.39504

[3] P.R. Halmos, A Hilbert Space Problembook, D. Van Nostrand company, INC, Toronto, London, 1967. | MR 208368 | Zbl 0144.38704

[4] H. Heyer, Probability Measures on Locally Compact Groups, Springer-Verlag, Berlin, New York, 1977. | MR 501241 | Zbl 0376.60002

[5] E. Hewitt and K.A. Ross, Abstract Harmonic Analysis, Vol. I,II, Springer-Verlag, Berlin, 1963. | MR 551496 | Zbl 0115.10603

[6] Y. Kawada and K. Itô, On the Probability Distributions on a Compact Group. 1, Proc. Phys.-Math. Soc. Jap., Vol. 22, 1940, pp. 977-998. | JFM 66.0544.04 | MR 3462 | Zbl 0026.13801

[7] B.M. Kloss, Limit Distributions for Sums of Independent Random Variables Taking Values in a Bicompact Group, Dokt. Akad. Nauk SSSR, Vol. 109, 1956, pp. 453-455, In Russian. | MR 83212 | Zbl 0072.34503

[8] B.M. Kloss, Probability Distributions on Bicompact Topological Groups, Theor. Prob. Appl., Vol. 6, 1959, pp. 237-270. | MR 123348 | Zbl 0102.14102

[9] K. Kuratovski, Topology. vv. I, II, Academic Press, New York-London, 1966. | MR 193605 | Zbl 0158.40802

[10] A. Mukherjea and N.A. Tserpes, Measures on Topological Semigroups, Lec. Notes in Math., Vol. 547, Springer-Verlag, Berlin, New York, 1976. | MR 467871 | Zbl 0342.43001

[11] V.M. Maksimov, Compositions Sequences of Measures on Compact Groups, Theory Probab. Appl., Vol. 16, 1971, pp. 54-73. | MR 288799 | Zbl 0253.43001

[12] D.S. Mindlin and B.A. Rubshtein, Convolutions of Random Measures on Compact Groups, Theory Prob. Appl., Vol. 33, 1988, pp. 355-357. | MR 954587 | Zbl 0666.60010

[13] D.S. Mindlin and B.A. Rubshtein, Random Measures on Compact Groups, Izv Uzb. Acad., VINITI report 3, Vol. 28, 1986, N° 13/192-D.

[14] I.Z. Ruzsa, Infinite Convolutions via Representations, Lect. Notes in Math., Vol. 1064, Springer-Verlag, Berlin-New York, 1988, pp. 398-408. | MR 772421 | Zbl 0542.60015

[15] V.V. Sazonov and V.N. Tutubalin, Probability Distributions on Topological Groups, Theory Probab. Appl., Vol. 11, 1966, pp. 1-46. | MR 199872 | Zbl 0171.38701

[16] K. Urbanik, On the Limiting Probability Distributions on a Compact Topological Group, Fund. Math., Vol. 44, 1957, pp. 253-261. | MR 92921 | Zbl 0203.49902